Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 73, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Nov 17, 2021, 10:00 AM EST. It took effect at Nov 17, 2021, 9:00 PM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2021, 10:00 AM EST (15:00 UTC)
- In effect from
- Nov 17, 2021, 9:00 PM EST
- Expired
- Nov 20, 2021, 9:00 AM EST
- In force
- 60 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
640 WHUS71 KGYX 171500 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1000 AM EST Wed Nov 17 2021 ANZ150>154-180500- /O.NEW.KGYX.SC.Y.0073.211118T0200Z-211119T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1000 AM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal Waters from Stonington, ME to Merrimack River, MA out 25 NM including Casco and Penobscot Bays. * WHEN...From 9 PM this evening to 7 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
8 follow-up statements
502 WHUS71 KGYX 171937 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 237 PM EST Wed Nov 17 2021 ANZ150>154-181200- /O.CON.KGYX.SC.Y.0073.211118T0200Z-211119T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 237 PM EST Wed Nov 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal Waters from Stonington, ME to Merrimack River, MA out 25 NM including Casco and Penobscot Bays. * WHEN...From 9 PM this evening to 7 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
898 WHUS71 KGYX 180848 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 348 AM EST Thu Nov 18 2021 ANZ150>154-182300- /O.CON.KGYX.SC.Y.0073.000000T0000Z-211119T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 348 AM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
757 WHUS71 KGYX 181151 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 651 AM EST Thu Nov 18 2021 ANZ150>154-190200- /O.CON.KGYX.SC.Y.0073.000000T0000Z-211119T1200Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 651 AM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
755 WHUS71 KGYX 181943 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 243 PM EST Thu Nov 18 2021 ANZ153-190945- /O.CAN.KGYX.SC.Y.0073.000000T0000Z-211119T1200Z/ /O.NEW.KGYX.SC.Y.0074.211119T1100Z-211120T1100Z/ Casco Bay- 243 PM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 2 to 4 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM Friday to 6 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150>152-154-190945- /O.EXT.KGYX.SC.Y.0073.000000T0000Z-211120T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 243 PM EST Thu Nov 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 7 ft, except 3 to 5 ft in Penobscot Bay. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
350 WHUS71 KGYX 190717 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 217 AM EST Fri Nov 19 2021 ANZ150>152-154-192230- /O.CON.KGYX.SC.Y.0073.000000T0000Z-211120T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 217 AM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft, except 3 to 5 ft in Penobscot Bay. * WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-192230- /O.CON.KGYX.SC.Y.0074.211119T1100Z-211120T1100Z/ Casco Bay- 217 AM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 ft expected. * WHERE...Casco Bay. * WHEN...From 6 AM Friday to 6 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
512 WHUS71 KGYX 192328 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 628 PM EST Fri Nov 19 2021 ANZ150>152-154-201330- /O.CON.KGYX.SC.Y.0073.000000T0000Z-211120T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 628 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ153-201100- /O.CON.KGYX.SC.Y.0074.000000T0000Z-211120T1100Z/ Casco Bay- 628 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Casco Bay. * WHEN...Until 6 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
452 WHUS71 KGYX 200237 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME Issued by National Weather Service Caribou ME 937 PM EST Fri Nov 19 2021 ANZ153-200345- /O.CAN.KGYX.SC.Y.0074.000000T0000Z-211120T1100Z/ Casco Bay- 937 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ151-200345- /O.CAN.KGYX.SC.Y.0073.000000T0000Z-211120T1400Z/ Penobscot Bay- 937 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ150-152-154-201400- /O.CON.KGYX.SC.Y.0073.000000T0000Z-211120T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 937 PM EST Fri Nov 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
549 WHUS71 KGYX 200838 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME Issued by National Weather Service Caribou ME 338 AM EST Sat Nov 20 2021 ANZ150-152-154-201400- /O.CON.KGYX.SC.Y.0073.000000T0000Z-211120T1400Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 338 AM EST Sat Nov 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 6:38 AM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Nov 17, 6:38 AM EST, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Gray ME
638 AM EST Wed Nov 17 2021
.SYNOPSIS...
High pressure moves across the area this morning before
shifting offshore this evening. A warm front will approach late
this afternoon bringing wintry precipitation changing to rain
across the mountains and north late this evening and tonight
with spotty rain showers south of the mountains. A cold front
crosses the area Thursday night into Friday bringing a round of
rain with rain changing to snow in the mountains. High pressure
builds in over the weekend followed by active weather early next
week as a trough approaches the East Coast.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
640 AM Update... Have made minor adjustments to near term
temperature a dewpoint forecasts to capture the latest observed
trends. Have also made minor adjustments to PoPs for this
evening into tonight based on latest runs of Hi-Res guidance
which has resulted in a slight increase in PoPs across northern
zones.
Previous Discussion...
High pressure to our southwest will crest over the area later
this morning before shifting to our southeast this afternoon.
Aloft a ridge axis currently over the Great Lakes will shift
overhead tonight. As high pressure at the surface shifts to our
southeast westerly winds will shift out of the south with a warm
air advection regime setting up over the Northeast this
afternoon. For today expect mostly clear skies to turn mostly
cloudy from west to east late this morning into the afternoon as
a warm front approaches. Highs today will range from the low
30s along the International Border to mid 40s across the south.
Any precipitation with the advancing warm front is expected to
hold off until this evening with more details in the short term
section.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Travel may become slick across the mountains northward to the
International Border late this evening through the first part of
tonight as an approaching warm front brings wintry
precipitation. South of the mountains precipitation is expected
to be more spotty and although a few flakes may be present to
start, temperature profiles here will lead precipitation to
quickly change to rain.
The best forcing for ascent will arrive around or just after 6 PM
this evening across Coos County into NW Maine leading light
snow to break out. This timing will allow for temperatures
across the north to drop below freezing with the late afternoon
setting sun. The air mass will be quite dry with dewpoints
across the north in the low to mid 20s, and with the dry low
levels this evening there will be the potential for additional
cooling from wet bulbing effects. There is fairly good agreement
amongst mesoscale models that temperatures aloft will warm
above freezing late this evening while surface temperatures stay
below freezing late this evening into the pre- dawn hours. This
will allow for snow to change to sleet and then to freezing
rain. Have issued a Winter Weather Advisory for northern zones
for tonight as guidances indicates that several hundredths of an
inch of ice accumulation will be possible leading to slick
travel.
As the warm front continues to advance northward tonight
temperatures will eventually rise above freezing for all areas
before sunrise. Thus impacts to travel tomorrow morning is
expected to be limited with the greatest impacts expected from
late this evening to just after midnight tonight. Precipitation
will change to rain across the north early Thursday morning with
southern areas becoming mostly dry.
Temperatures will climb well above normal Thursday as the
forecast area will be within the warm sector of low pressure to
our northwest. Southern areas will climb well into the 60s where
there will be more sunshine and favorable mixing of H9
temperatures that will be around around +12C. Further north
more clouds and less favorable mixing will lead to highs in the
upper 40s to mid 50s. A cold front will approach from the west
Thursday afternoon bringing renewed chances for rain across
northwestern zones Thursday afternoon while southern and eastern
zones will remain precipitation free for much of the day.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A sharp upper trough drives a cold front eastward through our
area Thursday night. Expect a round of rain as the front moves
through, possibly changing to snow as it ends by Friday morning.
It will be cool and breezy on Friday behind the front. Although
the well mixed air mass behind the front will allow temperatures
to reach well into the 40s for most, it will feel colder. High
pressure builds in from the west Friday night into Saturday,
likely bringing the coldest temperatures of this air mass by
Saturday morning.
Southerly return flow begins on Sunday as a ridge begins to
build over the Northeast in advance of an approaching trough.
This trough digs sharply through the Great Plains before heading
east to the East Coast Monday into Tuesday. Although the finer
details are unclear at this time, the broader ones seem to be
coming together. The upper trough becomes negatively tilted as
it arrives at the East Coast, with surface low pressure forming
and tracking northward toward eastern New England. This will no
doubt be our next best chance for precipitation, possibly
significant, and precipitation type will be determined by the
evolution of the temperature profile over the area. In general
we should find ourselves on the warm side of this system which
would favor more rain than wintry weather, but there could be
enough cold air lodged in ahead of it to make precipitation type
interesting for a while. Whether this happens or not will depend
on how the upper trough evolves and its subsequent effects on
the low level air masses in play.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Increasing clouds and lowering cigs will lead to
VFR conditions transitioning to MVFR late this evening. Cigs are
expected to continue to lower overnight to IFR for a few hours
prior to sunrise. Wintry precipitation is also possible at KHIE
tonight with -SN changing to freezing rain with light ice
accumulations possible before a change to rain. Conditions
improve Thursday morning before a return of restrictions
Thursday afternoon as a cold front approaches.
Long Term...MVFR to IFR conditions are likely Thursday night in
rain ahead of a cold front. Winds shift to the WNW behind the
front by Friday morning with a general return to VFR expected
(although MVFR may linger in the mountains for another day).
&&
.MARINE...
Short Term...Winds have dropped below SCA criteria this morning
and have cancelled the SCA a little earlier than scheduled.
Southerly winds increase late this evening with SCA conditions
possible by Thursday morning. An approaching cold front will
bring continued potential SCA winds through Thursday afternoon.
Long Term...Southwest flow peaks Thursday ahead of a cold front
Thursday night. Winds then shift to the WNW behind the front by
Friday morning, with SCA level winds likely continuing into
early Saturday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 6 PM this evening to 5 AM EST
Thursday for MEZ007>009.
NH...Winter Weather Advisory from 6 PM this evening to 5 AM EST
Thursday for NHZ001-002.
MARINE...None.
&&
NEAR TERM...Schroeter
SHORT TERM...Schroeter
LONG TERM...KimbleHazardous weather outlook, Nov 17, 3:43 AM EST, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 343 AM EST Wed Nov 17 2021 MEZ012>014-018>028-033-NHZ003>015-180845- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 343 AM EST Wed Nov 17 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-NHZ001-002-180845- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos- 343 AM EST Wed Nov 17 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EST THURSDAY... This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-180845- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 343 AM EST Wed Nov 17 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:21 AM EST | Winter Weather Advisory | GYX | Franklin, Oxford, Somerset | 24 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.